The homology of irregular dihedral branched covers of S3.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 519-528
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1995__301_4_165305,
author = {James F. Davis},
title = {The homology of irregular dihedral branched covers of {S3.}},
journal = {Mathematische Annalen},
pages = {519--528},
year = {1995},
volume = {301},
number = {4},
zbl = {0862.57005},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165305/}
}
James F. Davis. The homology of irregular dihedral branched covers of S3.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 519-528. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165305/